# SDR 2007FA0000638

- Difficulty date: June 25, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0015
- Engine: Pwa PW206B
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A LOUD BANG WAS HEARD AND THEN ALL ENGINE INSTRUMENTS SHOWED AN INDICATION OF A TOTAL ENGINE FAILURE.  THE ENGINE WAS SECURED AND A SINGLE ENGINE LANDING WAS INITIATED WITHOUT INCIDENT.  UPON INSPECTION, IT WAS NOTICED THAT THE EXHAUST AREA OF THE ENGINE, THERE WERE PT ROTOR BLADES MISSING OR DAMAGED.  THE ENGINE WILL BE SENT BACK TO THE MFG FOR EVALUATION.  (K)
